Cayley transforms and symmetry conditions for homogeneous Siegel domains

Takaaki Nomura

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationAdvanced Studies in Pure Mathematics
Pages253-265
Volume37
Publication statusPublished - 2002

Cite this

Nomura, T. (2002). Cayley transforms and symmetry conditions for homogeneous Siegel domains. In Advanced Studies in Pure Mathematics (Vol. 37, pp. 253-265)

Cayley transforms and symmetry conditions for homogeneous Siegel domains. / Nomura, Takaaki.

Advanced Studies in Pure Mathematics. Vol. 37 2002. p. 253-265.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Nomura, T 2002, Cayley transforms and symmetry conditions for homogeneous Siegel domains. in Advanced Studies in Pure Mathematics. vol. 37, pp. 253-265.
Nomura T. Cayley transforms and symmetry conditions for homogeneous Siegel domains. In Advanced Studies in Pure Mathematics. Vol. 37. 2002. p. 253-265
Nomura, Takaaki. / Cayley transforms and symmetry conditions for homogeneous Siegel domains. Advanced Studies in Pure Mathematics. Vol. 37 2002. pp. 253-265
@inproceedings{c4f774a4b3ec49fa814b356faf097502,
title = "Cayley transforms and symmetry conditions for homogeneous Siegel domains",
author = "Takaaki Nomura",
year = "2002",
language = "English",
volume = "37",
pages = "253--265",
booktitle = "Advanced Studies in Pure Mathematics",

}

TY - GEN

T1 - Cayley transforms and symmetry conditions for homogeneous Siegel domains

AU - Nomura, Takaaki

PY - 2002

Y1 - 2002

M3 - Conference contribution

VL - 37

SP - 253

EP - 265

BT - Advanced Studies in Pure Mathematics

ER -